# SDR DLM90080672

- Difficulty date: April 30, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 32,522 hours, 17,288 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part serial: 109935
- Condition: Gouged
- Location: Bs 1136-1174
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK FS 1136-1174 RBL 54 OUT OF LIMITS.  REPAIRED SEAT, IAW MD90 SRM 53-40-01 VOL I.
